logo ANNALES DE L'INSTITUT FOURIER

With cedram.org

35 matches

1  2


Nhan Nguyen; Guillaume Valette
Whitney stratifications and the continuity of local Lipschitz–Killing curvatures
(Stratifications de Whitney et la continuité des courbures Lipschitz–Killing locales)
Vol. 68 no. 5 (2018), p. 2253-2276 Details
Sébastien Alvarez; Pablo Lessa
The Teichmüller space of the Hirsch foliation
(L’espace de Teichmüller du feuilletage de Hirsch)
Vol. 68 no. 1 (2018), p. 1-51 Details
Hugh Thomas; Alexander Yong
Equivariant Schubert calculus and jeu de taquin
(Calcul de Schubert équivariant et jeu de taquin)
Vol. 68 no. 1 (2018), p. 275-318 Details
Ursula Ludwig
A complex in Morse theory computing intersection homology
(Un complexe en théorie de Morse qui calcule l’homologie d’intersection)
Vol. 67 no. 1 (2017), p. 197-236 Details
Raimundo Araújo dos Santos; Maria A.B. Hohlenwerger; Osamu Saeki; Taciana O. Souza
New examples of Neuwirth–Stallings pairs and non-trivial real Milnor fibrations
(Nouveaux exemples de paires de Neuwirth–Stallings et fibrations de Milnor réelles non-triviales)
Vol. 66 no. 1 (2016), p. 83-104 Details
Thomas Morzadec
Laminations géodésiques plates
(Flat geodesic laminations)
Vol. 66 no. 1 (2016), p. 105-141 Details
Gregory Arone; Victor Turchin
Graph-complexes computing the rational homotopy of high dimensional analogues of spaces of long knots
(Les complexes de graphes qui calculent l’homotopie rationnelle des analogues en dimension supérieure des espaces de longs nœuds)
Vol. 65 no. 1 (2015), p. 1-62 Details
Ying Chen; Luis Renato G. Dias; Kiyoshi Takeuchi; Mihai Tibăr
Invertible polynomial mappings via Newton non-degeneracy
(Applications polynomiales inversibles et non-dégénérescence des polyèdres de Newton)
Vol. 64 no. 5 (2014), p. 1807-1822 Details
Hiraku Nozawa; José Ignacio Royo Prieto
Tenseness of Riemannian flows
(Flots riemanniens étirés)
Vol. 64 no. 4 (2014), p. 1419-1439 Details
Bernd Ammann; Mattias Dahl; Andreas Hermann; Emmanuel Humbert
Mass endomorphism, surgery and perturbations
(Endomorphisme de masse, chirurgie et perturbations)
Vol. 64 no. 2 (2014), p. 467-487 Details
Dirk Töben
Localization of basic characteristic classes
(Localisation de classes caractéristiques basiques)
Vol. 64 no. 2 (2014), p. 537-570 Details
Satoshi Koike; Ta Lê Loi; Laurentiu Paunescu; Masahiro Shiota
Directional properties of sets definable in o-minimal structures
(Propriétés directionnelles d’ensembles définissable dans des structures o-minimales)
Vol. 63 no. 5 (2013), p. 2017-2047 Details
Huijun Fan; Tyler Jarvis; Yongbin Ruan
Quantum Singularity Theory for $A_{(r - 1)}$ and $r$-Spin Theory
(Théorie Quantique des Singularités pour $A_{(r-1)}$ et Théorie des Courbes $r$-spin)
Vol. 61 no. 7 (2011), p. 2781-2802 Details
Paul A. Schweitzer
Riemannian manifolds not quasi-isometric to leaves in codimension one foliations
(Variétés riemanniennes qui ne sont pas quasi-iométriques à feuille d’un feuilletage de codimension un)
Vol. 61 no. 4 (2011), p. 1599-1631 Details
Luca Scala
Perturbations of the metric in Seiberg-Witten equations
(Perturbations de la métrique dans les équations de Seiberg-Witten)
Vol. 61 no. 3 (2011), p. 1259-1297 Details
Pierre Berger
Persistance des sous-variétés à bord et à coins normalement dilatées
(Persistence of normally expanded submanifolds with boundary or corners)
Vol. 61 no. 1 (2011), p. 79-104 Details
Gilbert Hector; Enrique Macías-Virgós; Antonio Sotelo-Armesto
The diffeomorphism group of a Lie foliation
(Le groupe des difféomorphismes d’un feuilletage de Lie)
Vol. 61 no. 1 (2011), p. 365-378 Details
Masayuki Asaoka
Regular projectively Anosov flows on three-dimensional manifolds
(Flots projectivement Anosov réguliers en dimension trois)
Vol. 60 no. 5 (2010), p. 1649-1684 Details
Wojciech Kucharz; Santiago R. Simanca
Codimension two transcendental submanifolds of projective space
(Sous-variétés transcendantales de codimension deux dans l’espace projectif)
Vol. 60 no. 4 (2010), p. 1479-1488 Details
Taro Asuke
A Fatou-Julia decomposition of transversally holomorphic foliations
(Une decomposition de Fatou-Julia de feuilletages transversalement holomorphes)
Vol. 60 no. 3 (2010), p. 1057-1104 Details
Pierre Guillot
The computation of Stiefel-Whitney classes
(Le calcul des classes de Stiefel-Whitney)
Vol. 60 no. 2 (2010), p. 565-606 Details
Satoshi Koike; Laurentiu Paunescu
The directional dimension of subanalytic sets is invariant under bi-Lipschitz homeomorphisms
(La dimension directionnelle des ensembles sous-analytiques est invariante par les homéomorphismes bi-Lipschitz)
Vol. 59 no. 6 (2009), p. 2445-2467 Details
Agnès Gadbled
Obstructions to the existence of monotone Lagrangian embeddings into cotangent bundles of manifolds fibered over the circle
(Obstruction à l’existence de plongements lagrangiens monotones dans les fibrés cotangents de variétés fibrées au-dessus du cercle)
Vol. 59 no. 3 (2009), p. 1135-1175 Details
Konrad Schöbel
Moduli Spaces of ${\rm PU}(2)$-Instantons on Minimal Class VII Surfaces with $b_2=1$
(Espaces de modules de ${\rm PU(2)}$-instantons sur les surfaces minimales de classe ${\rm VII}$ à $b_2=1$)
Vol. 58 no. 5 (2008), p. 1691-1722 Details
Tomoo Yokoyama; Takashi Tsuboi
Codimension one minimal foliations and the fundamental groups of leaves
(Feuilletages minimaux de codimension un et les groupes fondamentaux des feuilles)
Vol. 58 no. 2 (2008), p. 723-731 Details
Otto van Koert
Open books on contact five-manifolds
(Livres ouverts sur les variétés de contact de dimension cinq)
Vol. 58 no. 1 (2008), p. 139-157 Details
Maxim Braverman; Thomas Kappeler
Comparison of the refined analytic and the Burghelea-Haller torsions
(Comparaison de la torsion raffinée et la torsion de Burghelea-Haller)
Vol. 57 no. 7 (2007), p. 2361-2387 Details
Piotr Pragacz
Thom polynomials and Schur functions: the singularities $I_{2,2}(-)$
(Polynômes de Thom et fonctions de Schur : les singularités $I_{2,2}(-)$)
Vol. 57 no. 5 (2007), p. 1487-1508 Details
Pierre Mounoud
Feuilletages totalement géodésiques, flots riemanniens et variétés de Seifert
(Totally geodesic foliations, riemannian flows and Seifert manifolds)
Vol. 55 no. 4 (2005), p. 1411-1438 Details
Denis Sauvaget
Curiosités Lagrangiennes en dimension 4
(Lagrangian curiosities in dimension 4)
Vol. 54 no. 6 (2004), p. 1997-2020 Details

1  2

top